# SDR DALA1170920929

- Difficulty date: December 24, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N929DL
- Make and model: Doug MD-88
- Aircraft serial: 49716
- Aircraft time: 61,250 hours, 46,565 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV ELONGATED HOLES WERE FOUND ON VERTICAL STAB LEADING EDGE PREVIOUS REPAIR DOUBLER AND REPAIR STRAP STA ZFS=52.
